# SDR CALA2012082400530

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,490 hours, 16,000 cycles
- Engine: Ge CFM567B24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947.5 FLOORBEAM AT RBL 48 UNDER AFT OTBD LAV MOUNT CORRODED. REPAIRED FLOORBEAM IAW SRM 53-70-51 AND ECRA 5321-01805.
